# SDR FDEA201006021775

- Difficulty date: June 2, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407619
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT COVE PANEL CORRODED AT OSS 574.80.  REMOVED CORROSION FROM COVE PANEL IAW SRM 51-10-02. BLENDED AREA  L=24" W= 1.0" D=.010". ORIG. MAT. .050 REMAINING .040 OUT OF LIMITS IAW SRM 57-43-01 FIG 101 DET VII.  FABRICATED COVE PANEL ON TRAVELER NR T10/837837. MINOR REPAIR
